# SDR GUUA94955040511B

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 31,149 hours, 37,115 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED VERTICAL STAB RT SIDE APPEARS TO HAVE CRACKS AT EACH OF THE 3 CHORD STRINGERS AT CSS 54.026.  STOP DRILLED CRACKS AND INSTALLED REPAIR STRAPS THREE EACH.
